# SDR FDEA201005071481

- Difficulty date: May 7, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: AGA72025
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION ON INTERIOR STRUCTURE OF LOWER AFT CARGO COMPT DOOR SILL.  REPAIRED IAW EA 8-5310-123168 AND SRM 53-50-00 FIG.22, FIG.1, FIG.9, FIG.15A VOL.1.
